# SDR DL76L010088

- Difficulty date: January 17, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 28,918 hours, 4,384 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Computer
- Part number: 4040800906
- Part serial: 95024255
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

T/O ATTEMPT ABORTED TAKEOFF DUE TO LOSS OF CAPTAINS AIRSPEED AT 117 KTS.  REMOVED AND REPLACED PILOTS AIR DATA COMPUTER.  OPS CHKS OK PER M/M 34-12-01-4.  DURING TROUBLESHOOTING, FOUND THE CO-PILOTS ADC ALSO BAD.  OFF FLAGS SHOWING AFTER AIR DATA TEST WAS PERFORMED ON THE MAINT TEST PANEL.  REMOVED AND REPLACED CO-PILOTS ADC.  OPS CHECK OK.
